RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 928–932 (Mi mz1129)  

This article is cited in 10 scientific papers (total in 11 papers)

Brief Communications

The Jackson–Stechkin inequality in $L^2$ with a trigonometric modulus of continuity

A. G. Babenkoa, N. I. Chernykha, V. T. Shevaldin

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1129

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 777–781

Bibliographic databases:

Received: 20.01.1998

Citation: A. G. Babenko, N. I. Chernykh, V. T. Shevaldin, “The Jackson–Stechkin inequality in $L^2$ with a trigonometric modulus of continuity”, Mat. Zametki, 65:6 (1999), 928–932; Math. Notes, 65:6 (1999), 777–781

Citation in format AMSBIB
\Bibitem{BabCheShe99}
\by A.~G.~Babenko, N.~I.~Chernykh, V.~T.~Shevaldin
\paper The Jackson--Stechkin inequality in $L^2$ with a~trigonometric modulus of continuity
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 928--932
\mathnet{http://mi.mathnet.ru/mz1129}
\crossref{https://doi.org/10.4213/mzm1129}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728293}
\zmath{https://zbmath.org/?q=an:0960.42001}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 777--781
\crossref{https://doi.org/10.1007/BF02675594}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600035}


Linking options:
  • http://mi.mathnet.ru/eng/mz1129
  • https://doi.org/10.4213/mzm1129
  • http://mi.mathnet.ru/eng/mz/v65/i6/p928

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Vakarchuk, “Exact Constants in Jackson-type Inequalities and Exact Values of Widths”, Math. Notes, 78:5 (2005), 735–739  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. M. Sh. Shabozov, G. A. Yusupov, “Exact constants in Jackson-type inequalities and exact values of the widths of some classes of functions in $L_2$”, Siberian Math. J., 52:6 (2011), 1124–1136  mathnet  crossref  mathscinet  isi
    3. “Nikolai Ivanovich Chernykh. (K semidesyatipyatiletiyu so dnya rozhdeniya)”, Tr. IMM UrO RAN, 17, no. 3, 2011, 14–18  mathnet
    4. Draganov B.R., Parvanov P.E., “On Estimating the Rate of Best Trigonometric Approximation by a Modulus of Smoothness”, Acta Math. Hung., 131:4 (2011), 360–379  crossref  mathscinet  zmath  isi  scopus  scopus
    5. M. Sh. Shabozov, K. Tukhliev, “Best Polynomial Approximations and the Widths of Function Classes in $L_{2}$”, Math. Notes, 94:6 (2013), 930–937  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. G. A. Yusupov, “Best polynomial approximations and widths of certain classes of functions in the space $L_2$”, Eurasian Math. J., 4:3 (2013), 120–126  mathnet
    7. G. A. Yusupov, “Tochnye znacheniya poperechnikov nekotorykh klassov funktsii iz $L_2$ i minimizatsiya konstant v neravenstvakh tipa Dzheksona–Stechkina”, Model. i analiz inform. sistem, 20:5 (2013), 106–116  mathnet
    8. Yusupov G.A., “Jackson's-Stechkin's Inequality and the Values of Widths For Some Classes of Functions From $L_2$”, Anal. Math., 40:1 (2014), 69–81  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Draganov B.R., “An Improved Jackson Inequality For the Best Trigonometric Approximation”, Ukr. Math. J., 65:9 (2014), 1354–1362  crossref  mathscinet  zmath  isi  scopus  scopus
    10. K. Tukhliev, “O priblizhenii periodicheskikh funktsii v $L_2$ i znacheniyakh poperechnikov nekotorykh klassov funktsii”, Model. i analiz inform. sistem, 22:1 (2015), 127–143  mathnet  mathscinet  elib
    11. M. Sh. Shabozov, K. Tukhliev, “Neravenstva Dzheksona — Stechkina c obobschennymi modulyami nepreryvnosti i poperechniki nekotorykh klassov funktsii”, Tr. IMM UrO RAN, 21, no. 4, 2015, 292–308  mathnet  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:361
    Full text:146
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020